# SDR AALA20090922JFK01

- Difficulty date: September 22, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 59,206 hours, 21,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17-24 RIGHT SIDE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK ABOVE SEAT 20 HJ.  ALL CHECKS NORMAL.
